# SDR COMA2011110290034

- Difficulty date: November 1, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 9,702 hours, 6,019 cycles
- Engine: Ge CF348C5
- Engine time: 9,702 hours, 6,019 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Linkage
- Part number: 4129T92G03
- Condition: Broken
- Location: Rt Engine
- Part time: 9,702 hours, 6,019 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

ON DESCENT INTO MEM RECEIVED RT FADEC CAUTION MSG.  EMERGENCY DECLARED, FOLLOWED QRH PROCEDURE, PERFORM IFSD ON RIGHT ENGINE.  NO ABNORMAL ENGINE INDICATIONS PRIOR TO SHUTDOWN, A/C LANDED SAFELY IN MEM.  FOUND RIGHT ENGINE O/B VG LINKAGE BROKEN.  REMOVED AND REPLACED RIGHT O/B LINKAGE.  OPS CHECK GOOD.
